On theorems of Wolstenholme and Leudesdorf (Additional note)

H.J.A. Duparc, W. Peremans

    Research output: Contribution to journalArticleAcademicpeer-review


    This article also appeared in Indagationes mathematicae.
    Original languageEnglish
    Pages (from-to)67-69
    JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
    Issue number1
    Publication statusPublished - 1955


    Dive into the research topics of 'On theorems of Wolstenholme and Leudesdorf (Additional note)'. Together they form a unique fingerprint.

    Cite this